# SDR FDEA201307241645

- Difficulty date: July 24, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 34,488 hours, 24,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3340
- Condition: Damaged
- Location: Bs 585
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN BS 585 BETWEEN S29 - 30L.   BLENDED OUT AREA AND FOUND AREA CRACKED.  CUTOUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER AND FABRICATED FILLER. INSTALLED REPAIR IAW SRM 53-00-01, NDTM PT6 51-00-10, NDTM PT6 51-00-19, SRM 53-00-01, FIG 201, REPAIR 15, SRM 51-20-01 AND SRM 51-40-02.
